# SDR UIEA2020042700841

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,922 hours, 20,104 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Defective
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.( TRANSFER TO MDDR #127587 IAW DDG 49-11-01A, CAT C, DUE DATE 05/06/20.  LOG PAGE 1138319: REMOVED AND REPLACED APU IGNITOR PLUG IAW AMM 49-41-02. OPS CHECK GOOD. THIS CLEARS DMI #127587. )
